# SDR AWXA200200121

- Difficulty date: February 9, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,828 hours, 48,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - DURING INSPECTION EMERGENCY EXIT LIGHT ON SEAT ROW 13 LT WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEAT LIGHT ASSEMBLY AT SEAT ROW 13 LT, OPERATIONAL CHECK C/W IAW T/C A1C33009.
